# SDR RRXA97265

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE UNDER FINGER DOUBLER ATTACH TO PRESSURE WEB AT, STA 974 AND BL 65 RIGHT SIDE.  *S/D*  REMOVED CORROSION DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH D02-R16 AND DC-8 SRM 51-1-8, 51-1-20D AND 51-1-21.
